Volume 12, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Hyperbolic $2$–dimensional manifolds with $3$–dimensional automorphism group

Alexander V Isaev

Geometry & Topology 12 (2008) 643–711
Bibliography
1 D N Akhiezer, S G Gindikin, On Stein extensions of real symmetric spaces, Math. Ann. 286 (1990) 1 MR1032920
2 A V Alekseevsky, D V Alekseevsky, Riemannian $G$–manifold with one-dimensional orbit space, Ann. Global Anal. Geom. 11 (1993) 197 MR1237453
3 E Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l'espace de deux variables complexes II, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 1 (1932) 333 MR1556687
4 E Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l'espace de deux variables complexes I, Ann. Mat. Pura Appl. 11 (1933) 17 MR1553196
5 D van Dantzig, B L van der Waerden, Über metrisch homogene Räume, Abh. Math. Sem. Hamburg 6 (1928) 367
6 G Fels, A Huckleberry, Characterization of cycle domains via Kobayashi hyperbolicity, Bull. Soc. Math. France 133 (2005) 121 MR2145022
7 J A Gifford, A V Isaev, S G Krantz, On the dimensions of the automorphism groups of hyperbolic Reinhardt domains, Illinois J. Math. 44 (2000) 602 MR1772432
8 A V Isaev, Hyperbolic manifolds of dimension $n$ with automorphism group of dimension $n^2-1$, J. Geom. Anal. 15 (2005) 239 MR2152482
9 A V Isaev, Analogues of Rossi's map and E Cartan's classification of homogeneous strongly pseudoconvex 3–dimensional hypersurfaces, J. Lie Theory 16 (2006) 407 MR2248138
10 A V Isaev, Hyperbolic $n$–dimensional manifolds with automorphism group of dimension $n^2$, Geom. Funct. Anal. 17 (2007) 192 MR2306656
11 A V Isaev, S G Krantz, On the automorphism groups of hyperbolic manifolds, J. Reine Angew. Math. 534 (2001) 187 MR1831637
12 A V Isaev, N G Kruzhilin, Effective actions of the unitary group on complex manifolds, Canad. J. Math. 54 (2002) 1254 MR1940238
13 A V Isaev, N G Kruzhilin, Effective actions of $\mathrm{SU}_n$ on complex $n$–dimensional manifolds, Illinois J. Math. 48 (2004) 37 MR2048213
14 W Kaup, Reelle Transformationsgruppen und invariante Metriken auf komplexen Räumen, Invent. Math. 3 (1967) 43 MR0216030
15 K T Kim, L Verdiani, Complex $n$–dimensional manifolds with a real $n^2$–dimensional automorphism group, J. Geom. Anal. 14 (2004) 701 MR2111425
16 S Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure and Applied Mathematics 2, Marcel Dekker (1970) MR0277770
17 S Kobayashi, Transformation groups in differential geometry, Springer (1972) MR0355886
18 S B Myers, N E Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. $(2)$ 40 (1939) 400 MR1503467
19 H Rossi, Attaching analytic spaces to an analytic space along a pseudoconcave boundary, from: "Proc. Conf. Complex Analysis (Minneapolis, 1964)", Springer (1965) 242 MR0176106
20 R Schoen, On the conformal and CR automorphism groups, Geom. Funct. Anal. 5 (1995) 464 MR1334876